# SDR AALA201609229005

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 49,103 hours, 28,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY BULKHEAD EMERGENCY LIGHT IS LOOSE. REINSTALLED LIGHT FIXTURE INTO WALL SOCKET PER AMM 33-51-18.
